MathSciNet Relay Station
MathSciNet bibliographic data
MR1204754 20G05 (20C15)
Malle, Gunter Green functions for groups of types $E_6$ and $F_4$ in characteristic $2$. Comm. Algebra 21 (1993), no. 3, 747–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement